Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Missed periods, cramps, had taken Deviry which regulated the cycle. Remedy?

Hi..I missed my period couple of months back and went to see a gyn who suggested me Deviry 5 mg on a 5 day course. I went ahead with it and got my period the fifth day only. Then last month, I got my period on the normal date as always. whereas this month I was expecting my periods to start on 5th Aug however it s 8th Aug and I have yet not got them, inspite of the symptoms like cramps etc
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

Thanks for writing to us.

Irregular late period may be due to PCOD, ovarian cyst, high prolactin level, hormonal imbalance, over weight/ extreme loss, mental stress, emotional upset, eating disorder, thyroid problem etc.

If you don't get your period after 1 week waiting, I suggest to undergo one USG lower abdomen and hormone test to pinpoint the diagnosis.

Kindly, consult with your gynecologist and take advice accordingly. Combined hormonal pill is quite effective to treat irregular period instead cyclic DEVIRY.

You should control body wt, avoid stress, take healthy low carbohydrate diet with avoidance of fatty food and sleep properly.

Be well and take care. Good luck.
Answered: Thu, 10 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor